Generalized Orthogonality Relation for the Flexure of a Rectangular Plate Using Some Refined Plate Theories

No Thumbnail Available

Date

1988

Authors

Ramachandra, Rao, B.S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

This paper presents a study of orthogonality relations satisfied by eigenfunctions developed for rectangular plates, using refined plate theories. As an application, flexure of rectangular plates is considered, under hydrostatic load. The effectiveness of numerical convergence of the eigenfunction expansion is also illustrated. 1988, Taylor & Francis Group, LLC. All rights reserved.

Description

Keywords

Citation

Mechanics of Structures and Machines, 1988, Vol.16, 2, pp.167-186

Endorsement

Review

Supplemented By

Referenced By